Detour self-decomposition of corona product of graphs
DOI:
https://doi.org/10.23755/rm.v50i0.1545Keywords:
Detour number, Detour self-decomposition, Detour selfdecomposition number, Corona productAbstract
Decomposition of a graph G is the collection of edge-disjoint subgraphs of G. The longest distance between any two vertices of G is its detour distance. A subset S of V (G) is a detour set if every vertex of G lie on some u − v detour path, where u, v ∈ S. If a graph G can be decomposed into subgraphs G1,G2, ...,Gn with same detour number
as G then the decomposition Π = (G1,G2, ...,Gn) is called detour self-decomposition. The cardinality of maximum such possibility of detour self-decomposition in G is the detour self-decomposition number of G and is denoted by πsdn(G). The bounds of detour selfdecomposition number of corona product of graphs based on few properties have been discussed here.
References
G. Chartrand, L. Johns and P. Zhang, Detour Number of a Graph,
Util.Math.,64, 97-113,2003.
S. Elizabath Bernie,S. Joseph Robin and J.John, The Path Induced Detour Number of some graphs, Advances and Applications in Discrete Mathematics, 25(2), 129-141, 2020.
P. Erdos ,A.W. Goodman and L.Posa , The Representation of a Graph by Set Intersections, Canadian Journal of Mathematics, 18, 106-112, 1966.
F.Harary, Graph Theory, Narosa Publishing House, New Delhi, 1988.
E.E.R. Merly and Anlin Bena. E, Detour Self-Decomposition of Graphs, European Chemical Bulletin, 12(Special issue 8), 6111-6120, 2023.
E.E.R. Merly and N. Gnanadhas, Arithmetic Odd Decomposition of Spider Tree, Asian Journal of Current Engineering and Maths, 2, 99-101, 2013.
E.E.R .Merly and M. Mahiba, Steiner decomposition number of graphs, Malaya Journal of Matematik, 1, 560-563, 2021.
E.E.R .Merly and M. Mahiba, Some results on Steiner decomposition number of graphs, Kuwait Journal of Science, 50(2A), 1-15, 2023.
A.P. Santhakumaran and S. Athisayanathan, On the Connected Detour Number of a Graph, Journal of Prime Research in Mathematics, 5, 149-170, 2009.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.